# SDR DALA2019062523811

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 984-1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SECTION LONG 27LH FROM STA Y=984 TO STA Y=1010 AT AFT CARGO COMPARTMENT IN REFERENCE NRC 00284. (C2). NRC 683: CORROSION LEVEL 2, SECTION LONG 27LH FROM STA Y=984 TO STA Y=1010 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND SRM 53-00-05-2R-2 REPAIR 2 FIG. 201. (LP #1135049)
